# SDR AALA016049

- Difficulty date: May 10, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Part number: AS3578020
- Condition: Cut
- Location: Fcu
- Part time: 33,262 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT GROUND INTERRUPTED AND SHUTDOWN NR 1 ENGINE WITH A LEAK REPORTED BY ANOTHER AIRCRAFT.  FOUND FUEL LEAK BETWEEN FUEL CONTROL AND ENGINE FUEL PUMP.  PLAN TO REPLACE FUEL CONTROL AND ENGINE FUEL PUMP OR SEALS AS REQUIRED.  FOUND CUT O-RINGS ON FUEL CONTROL.  REPLACED CUT O-RINGS.  LEAK CHECK OK DURING ENGINE RUN.  (M)
